my hubsand can't rections is that do to pradaxa?
Is your husband on any other medicines?
Erectile dysfunction does not appear to be a known side effect of Pradaxa ... but it could be possible. Please get your husband to let his doctor know and if his doctor thinks it's due to Pradaxa then perhaps he will report it to FDA (as Pradaxa is still a new drug and any adverse effects should be reported, as a record for future users).
I did not experience this symptom while on Pradaxa. I would look for other issues first and rule them out before I would blame the Pradaxa.
- Pradaxa Information for Consumers
- Pradaxa Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pradaxa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 6 May 2011 • 1 answer
Updated 1 Jan 2018 • 1 answer
Updated 8 Jul 2012 • 1 answer
Updated 5 Feb 2013 • 1 answer
Updated 24 May 2017 • 1 answer